# SDR USAA980015

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION AT TOP OF THE FLOORBEAM AND SCREW HOLES .5 INCH BY .5 INCH STATION 986.5.  CORROSION TASK NR C 53-107-02.  REPLACED T-CAP AT FLOORBEAM 986.5 PER REPAIR DOCUMENT SRM 53-10-05.  (M)
